Taking Ibuprofen Could Be Fatal, Boy's Skin Fall Off After Consuming Medication

Calvin Lock 11, nearly lost his life to Ibuprofen after taking the painkiller to address Viral infection. When he took the Ibuprofen, he started having skin rashes that were mistaken for chicken pox. The picture right shows Calvin with his family before the sickness. And the picture on the left side shows partial recovery of Calvin.  It was indeed life threatening having come into very close contact with death. He  spent so many days on life support in the hospital. This  severe allergic reaction to Ibuprofen intake  has caused him to lose 65% of his body

Calvin, a young school boy from Littleport Cambridgeshire had a viral infection and the painkiller, an over the counter drug in question was recommended to him which he took. But the following morning, he saw rashes on his face and slight swelling on his left ear. More antibiotics were administered which led to severe reaction you are now seeing.

Immediately the blisters started, Calvin was taken into Intensive Care unit where medical expert at Broomfield Hospital,  Chelmsford, Essex worked on his health. But due to continuous deterioration of his health  he was transferred to specialist hospital and was placed on life support because he was unable to breath. Even his finger nails all fell off at the climax of the severe allergy.  This secondary sickness started on September 26 but he came home for the very first time on October 19 and is now learning how to walk. This young chap loves soccer and fishing as you can see a fish in his hand.

By Erin B 11/01/2012 03:26:00